<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 35, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 195—395
Constant negative scalar curvature on open manifolds
Seongtag Kim
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 195—201
$BCK$-algebras of extended pogroupoid
Chang Kyu Hur and Hee Sik Kim
MSC numbers : 06F35, 20N02
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 203—208
A note on the upper and lower bounds of small ball probabilities for Gaussian processes with stationary increments
Seaung-Hyune Lee and Yong-Kab Choi
MSC numbers : 60F15, 60G17
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 209—225
Stability of a class of $p$th-order nonlinear autoregressive processes
Chanho Lee
MSC numbers : Primary 60G10, 60J05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 227—234
Alexander polynomial for link crossings
Youn W. Lee
MSC numbers : Primary 57M25
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 235—258
Prufer $v$-multiplication domains in which each $t$-ideal is divisorial
Chul Ju Hwang and Gyu Whan Chang
MSC numbers : 13A15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 259—268
Reflected diffusion with jump and oblique reflection
Youngmee Kwon
MSC numbers : 60J60
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 269—278
Maximal inequalities with an application to the weak convergence for 2-parameter arrays of positively dependent random variables
Tae-Sung Kim and Eun-Yang Seok
MSC numbers : 60F05, 60E15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 279—292
A problem for analytic functions of bounded and vanishing mean oscillation
Hasi Wulan
MSC numbers : 30D45
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 293—299
A Liouville-type theorem for complete Riemannian manifolds
Soon Meen Choi, Jung-Hwan Kwon, and Young Jin Suh
MSC numbers : Primary 53C40, Secondary 53C15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 301—309
Norms for compact operators on Hilbertian operator spaces
Dong-yun Shin
MSC numbers : 46L05
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 311—317
An extension of the Fuglede-Putnam theorem to $p$-quasihyponormal operators
Mi Young Lee and Sang Hun Lee
MSC numbers : 47B20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 319—324
Analysis of some nonlocal boundary value problems associated with feedback control
Hyung-Chun Lee
MSC numbers : 35J65, 35A05, 93B52
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 325—338
A note on genealizations of Preece's identity and other contiguous results
Arjun K. Rathie and Junesang Choi
MSC numbers : primary 33C20, secondary 33C10
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 339—344
Error estimates for a frequency-domain finite element method for parabolic problems with a Neumann boundary condition
Jongwoo Lee
MSC numbers : Primary 65N30, Secondary 35K20
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 345—362
E-depths and T-codepths of modules
Sang-Cho Chung and Jun-Seok Park
MSC numbers : 13C15
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 363—374
Uniqueness of meromorphic functions sharing the same 1-points
Indrajit Lahiri
MSC numbers : 30D35
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 375—385
A Harnack inequality for the heat equation on a compact Riemannian manifold with non-convex boundary
Dong Pyo Chi and Jin Hong Kim
MSC numbers : Primary 58G11
Bull. Korean Math. Soc. 1998 Vol. 35, No. 2, 387—395

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd